Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Obstructions to Lagrangian concordance

Christopher Cornwell, Lenhard Ng and Steven Sivek

Algebraic & Geometric Topology 16 (2016) 797–824
Abstract

We investigate the question of the existence of a Lagrangian concordance between two Legendrian knots in 3. In particular, we give obstructions to a concordance from an arbitrary knot to the standard Legendrian unknot, in terms of normal rulings. We also place strong restrictions on knots that have concordances both to and from the unknot and construct an infinite family of knots with nonreversible concordances from the unknot. Finally, we use our obstructions to present a complete list of knots with up to 14 crossings that have Legendrian representatives that are Lagrangian  slice.

Keywords
Legendrian knots, Lagrangian concordance
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57R17, 53D42, 53D12
References
Publication
Received: 26 November 2014
Revised: 6 July 2015
Accepted: 15 July 2015
Published: 26 April 2016
Authors
Christopher Cornwell
CIRGET, Université du Québec à Montréal
CP 8888 Succursale Centre-ville
Montréal H3C 3P8
Canada
http://thales.math.uqam.ca/~cornwell/
Lenhard Ng
Department of Mathematics
Duke University
Box 90320
Durham, NC 27708-0320
USA
http://math.duke.edu/~ng/
Steven Sivek
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton, NJ 08544-1000
USA
http://math.princeton.edu/~sivek